Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A cohomology theory for commutative algebras. I


Author: Michael Barr
Journal: Proc. Amer. Math. Soc. 16 (1965), 1379-1384
MSC: Primary 13.90; Secondary 18.20
DOI: https://doi.org/10.1090/S0002-9939-1965-0193119-3
Part II: Proc. Amer. Math. Soc. (1965), 1385-1391
MathSciNet review: 0193119
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.90, 18.20

Retrieve articles in all journals with MSC: 13.90, 18.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0193119-3
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society